Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from severe cough with green mucus, stomach upset, pressure in ears after quitting smoking. Not sleeping with nicotine patch making process harder

Hey um my head hurts and this morning I felt very out of it I quit smoking about a week ago I have a deep cough and green mucous sometimes clear other times my stomach is very upset and my ear hurts like there is pressure what s wrong shouldn t I feel better now that I don t smoke?? I don t sleep w the patch because I have crazy dreams but in the morning I feel nicotine deprived is the patch just making this a harder process and am I sick??
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
welcome to healthcaremagic

its a great decision that you have QUIT smoking, the symptoms which you have described is suggestive of Bronchitis, steam inhalation would help, if doesn't gets relieved consult a physician.
stick onto the decision of NOT smoking

Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor